# SDR SWAA2019080535620

- Difficulty date: July 23, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 11111111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION REAR SPAR VAPOR BARRIER CRACKED AT BS. 663, BETWEEN RBL 12 TO RBL 20.   REPAIRED BARRIER IAW SRM.
